# SDR AALA20011731

- Difficulty date: September 11, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT STAIRS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT WIRE AT AFT AIRSTAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
